# SDR SIMA9700482

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: S535784000051
- Condition: Failed
- Location: Lt Mlg Actuator
- Part time: 11,850 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - FLT 4215 - ON APPROACH, WHEN CREW SELECTED GEAR DOWN.  A LOUD BANG WAS HEARD FROM THE LEFT MAIN WHEEL WELL.  CREW REQUESTED TOWER FLYBY, THEN LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED THE GEAR ACTUATOR FITTING ASSEMBLY HAD FAILED.  THE GEAR WAS PINNED DOWN AND THE AIRCRAFT WAS FERRIED TO MQT FOR REPLACEMENT OF THE FITTING ASSEMBLY.  ENGINEERING IS EVALUATING THE CAUSE OF THE FAILURE.  (M)
